# SDR N6WA2024111313

- Difficulty date: November 12, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N530GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10216
- Aircraft time: 41,024 hours, 28,676 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322493
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH CENTER SEAT TRACK AT FS463 THRU FS477 IS CORRODED. REPLACED LH CENTER SEAT TRACK AT FS463 THRU FS477 IAW CRJ AMM 53-00-49.
